Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 122, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2011, 5:48 PM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 5:48 PM CDT (22:48 UTC)
- Expired
- Apr 22, 2011, 6:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 60 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 6:15 PM CDT | HAIL 1.5 | 4 N Kansas, OK | |
| Apr 22, 6:16 PM CDT | TORNADO | 5 E Kansas, OK | A BRIEF TORNADO WAS REPORTED BY AREA FIRE DEPARTMENTS IN THE FLINT CREEK AREA. NO DAMAGE WAS REPORTED. THIS IS PRELIMINARY REPORT. |
| Apr 22, 6:30 PM CDT | HAIL 1.25 | Colcord, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:47 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 148 J/kg
- Mixed-layer CIN
- -391 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 516 m²/s²
- 0-3 km storm-relative helicity
- 554 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
899
WUUS54 KTSA 222248
SVRTSA
OKC041-097-222330-
/O.NEW.KTSA.SV.W.0122.110422T2248Z-110422T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
EASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 630 PM CDT
* AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSE...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEACH...
TWIN OAKS...KANSAS...JAY...COLCORD AND WEST SILOAM SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3650 9462 3617 9456 3617 9511 3615 9511
3615 9518 3631 9519
TIME...MOT...LOC 2249Z 269DEG 29KT 3625 9498
$$2 follow-up statements
360 WWUS54 KTSA 222300 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 600 PM CDT FRI APR 22 2011 OKC041-097-222330- /O.CON.KTSA.SV.W.0122.000000T0000Z-110422T2330Z/ DELAWARE OK-MAYES OK- 600 PM CDT FRI APR 22 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EASTERN MAYES AND SOUTHERN DELAWARE COUNTIES... AT 555 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEACH...MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TWIN OAKS...KANSAS...JAY...COLCORD AND WEST SILOAM SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3617 9456 3617 9510 3635 9505 3650 9462 TIME...MOT...LOC 2300Z 269DEG 24KT 3625 9492 $$
961 WWUS54 KTSA 222315 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 615 PM CDT FRI APR 22 2011 OKC097-222325- /O.CAN.KTSA.SV.W.0122.000000T0000Z-110422T2330Z/ MAYES OK- 615 PM CDT FRI APR 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAYES COUNTY IS CANCELLED... THE STORM HAS MOVED EAST OF THE AREA. LAT...LON 3617 9456 3617 9496 3638 9495 3650 9462 TIME...MOT...LOC 2315Z 264DEG 30KT 3626 9480 $$ OKC041-222330- /O.CON.KTSA.SV.W.0122.000000T0000Z-110422T2330Z/ DELAWARE OK- 615 PM CDT FRI APR 22 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR SOUTHERN DELAWARE COUNTY... AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWIN OAKS... MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... DAMAGING PING PONG BALL SIZE HAIL... DAMAGING WIND GUSTS TO 70 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...JAY... COLCORD AND WEST SILOAM SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3617 9456 3617 9496 3638 9495 3650 9462 TIME...MOT...LOC 2315Z 264DEG 30KT 3626 9480 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:17 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Apr 22, 2:17 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 217 PM CDT FRI APR 22 2011 .DISCUSSION... PRE-FRONT CU CLOUD DEVELOPMENT FROM NEAR KCFV-KTUL-KSNL ON SOUTHEAST..HIGHLY LIKELY TO BREAK CAP AND ERUPT INTO SEVERE STORMS BY LATE AFTERNOON/EARLY EVENING. EVENING OF STRONG / SEVERE THUNDER EASTERN OK INTO ADJACENT AR. FRONTAL BOUNDARY TO END UP SOUTHWEST NORTHEAST THROUGH THROUGH OKLAHOMA INTO SOUTHWEST MO/NORTHWEST CORNER AR. UPPER FLOW NEARLY PARALLEL TO THE FRONT THROUGH EASTER WEEKEND WELL INTO EARLY NEXT WEEK. THIS IS MET TEXTBOOK CLASSIC PROLONGED WET HEAVY RAIN PERIOD NEAR AND NORTH OF THE QUASI-STALLED FRONTAL BOUNDARY. THE OSCILLATING FRONTAL BOUNDARY PRESENTS TEMPERATURE CHALLENGES. THIS DROUGHT BUSTING PERIOD...AT LEAST EASTERN OK..WILL COME AT A PRICE. ABUNDANT CAPE... AND SHORT WAVE ENERGY IMPULSES WILL NOT ONLY MAKE RAIN..BUT PERIODS OF SEVERE STORMS AS WELL. AT THIS TIME TONIGHT...SUNDAY NIGHT... AND MONDAY WILL FEATURE HIGHEST RISK OF SEVERE STORMS. WILL HOLD ON FLOOD WATCH UNTIL AFTER THE INITIAL RAIN TONIGHT. PRIME HEAVY RAIN AXIS THE NEXT FEW DAYS VIA MODEL CONSENSUS WOULD BE NEAR INTERSTATE 44. FAR NORTH- EAST OK MOST AT RISK FOR EXCESSIVE RAIN THIS WEEKEND. STAY TUNED. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 60 66 55 67 / 70 70 80 80 FSM 64 78 63 77 / 60 70 40 60 MLC 66 75 64 76 / 60 60 50 50 BVO 55 64 52 63 / 70 60 80 80 FYV 61 72 58 72 / 70 80 60 70 BYV 60 70 57 72 / 70 80 70 80 MKO 62 71 58 72 / 80 70 80 80 MIO 56 65 54 66 / 70 70 80 80 F10 62 70 57 72 / 70 70 80 70 HHW 68 81 68 81 / 30 40 30 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06 LONG TERM....21
Hazardous weather outlook, Apr 22, 5:03 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT FRI APR 22 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT FRI APR 22 2011
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...EAST CENTRAL OKLAHOMA AND
NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS HAVE RAPIDLY DEVELOPED ALONG A FRONTAL
BOUNDARY THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO CONTINUE
THROUGH THE EVENING... GENERALLY ALONG AND SOUTH OF THE FRONT...
WHICH CURRENTLY PARALLELS INTERSTATE 44. THE MAIN THREAT FROM THE
MAJORITY OF STORM CELLS IS LARGE DAMAGING HAIL. THERE IS THE
POTENTIAL FOR AN ISOLATED TORNADO WITH ANY CELLS THAT REMAIN DISCRETE.
AN UPPER DISTURBANCE WILL BRING MORE WIDESPREAD THUNDERSTORMS WITH HEAVY
RAINFALL OVERNIGHT. WITH THE FRONT BECOMING STATIONARY THIS
EVENING... THIS WILL ALLOW FOR TRAINING OF CELLS ALONG AND EITHER
SIDE OF THE FRONT. THIS WILL LIKELY LEAD TO INCREASED RAINFALL
TOTALS ACROSS SOME AREAS WITH THE POSSIBLY FLASH FLOODING
OVERNIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE UNSETTLED WEATHER PATTERN WILL CONTINUE ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THIS WEEKEND AND INTO MIDDLE OF NEXT WEEK.
THE FRONTAL BOUNDARY THAT STALLS OVER THE REGION TONIGHT WILL LINGER
THROUGH THE WEEKEND BEFORE A STRONG UPPER LEVEL DISTURBANCE FINALLY
PUSHES IT OFF TO THE SOUTH AND EAST MONDAY NIGHT INTO TUESDAY.
DURING THIS TIME...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE AS A SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE
AREA. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG
AND SOUTH OF THE FRONTAL BOUNDARY. THERE WILL ALSO BE A POTENTIAL
FOR HEAVY FLOODING RAINS AS STORMS REPEATEDLY MOVE OVER THE SAME
LOCATIONS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL
OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS WHICH COULD
LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 22, 5:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
508 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL BROKEN ARROW 36.05N 95.79W
04/22/2011 E1.50 INCH TULSA OK NWS EMPLOYEE
101ST AND 145TH
&&
KAHLocal storm report, Apr 22, 5:15 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
515 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 2 E JENKS 36.02N 95.93W
04/22/2011 E1.00 INCH TULSA OK AMATEUR RADIO
CREEK TURNPIKE AND HARVARD
0506 PM HAIL 3 S BROKEN ARROW 36.01N 95.79W
04/22/2011 E1.50 INCH TULSA OK PUBLIC
0513 PM HAIL BIXBY 35.94N 95.88W
04/22/2011 E1.75 INCH TULSA OK AMATEUR RADIO
&&
KAHLocal storm report, Apr 22, 5:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
520 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 3 SW BRISTOW 35.80N 96.43W
04/22/2011 E1.00 INCH CREEK OK TRAINED SPOTTER
&&
SFPLocal storm report, Apr 22, 5:22 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
522 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 3 W SALINA 36.29N 95.21W
04/22/2011 E1.75 INCH MAYES OK EMERGENCY MNGR
&&
SFPLocal storm report, Apr 22, 5:24 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
524 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL ONETA 36.02N 95.71W
04/22/2011 E1.00 INCH WAGONER OK TRAINED SPOTTER
&&
SFPLocal storm report, Apr 22, 5:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL TIAWAH 36.26N 95.56W
04/22/2011 M1.75 INCH ROGERS OK PUBLIC
THUNDERSTORM WIND GUSTS TO 60 MPH ALSO REPORTED
0510 PM HAIL BIXBY 35.94N 95.88W
04/22/2011 E2.50 INCH TULSA OK BROADCAST MEDIA
0525 PM HAIL 4 SE BROKEN ARROW 36.01N 95.74W
04/22/2011 E2.00 INCH WAGONER OK AMATEUR RADIO
E 115TH ST S AND 193RD E AVE
&&
NMMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 55 min |
| Apr 22, 4:02 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 58 min |
| Apr 22, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 39 min |
| Apr 22, 4:27 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 48 min |
| Apr 22, 4:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 26 min |
| Apr 22, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 32 min |
| Apr 22, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 42 min |
| Apr 22, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 42 min |
| Apr 22, 5:11 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 49 min |
| Apr 22, 5:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 44 min |
| Apr 22, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 30 min |
| Apr 22, 5:42 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| Apr 22, 5:57 PM CDT | Special Weather Statement | TSA | Wagoner | 48 min |
| Apr 22, 6:03 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 27 min |
| Apr 22, 6:21 PM CDT | Tornado Warning | TSA | Adair, Delaware | 39 min |
| Apr 22, 6:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 50 min |
| Apr 22, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 47 min |
| Apr 22, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.